MAUDE Adverse Event Report: EVOLUTION SPINE LLC EMERGE ANTERIOR CERVICAL PLATE

EVOLUTION SPINE LLC EMERGE ANTERIOR CERVICAL PLATE
Catalog Number 100-2L38
Medical Device Problem Code Misassembly by Users (3133)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
The surgeon was pre-planning a revision in order to extend an older construct by 2 levels due to adjacent segment disease.The primary surgery occurred on (b)(6) 2022.There was no mention of screw backout from the surgeon.A review of the x-ray it was observed that the bottom screw was backing out and the cover had displaced.Surgeon did not revise because of the backout, but because of the adjacent segment disease.
 
Additional Manufacturer Narrative
The device was returned, but with missing components.The exact cause of the issue is unknown.

Brand Name
EMERGE ANTERIOR CERVICAL PLATE
Common Device Name
ANTERIOR CERVICAL PLATE
Manufacturer (Section D)
EVOLUTION SPINE LLC
2300 n haskell ave
dallas TX 75402
Manufacturer (Section G)
EVOLUTION SPINE LLC
2300 n haskell ave
dallas TX 75204
Manufacturer Contact
todd wallenstein
2300 n haskell ave
dallas, TX 75204
2146828536
MDR Report Key19264366
Report Number3012428435-2024-00036
Device Sequence Number15076401
Product Code KWQ
UDI-Device Identifier00195860012888
UDI-Public00195860012888
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212405
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 05/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number100-2L38
Device Lot Number0100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2024
Initial Report FDA Received Date05/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
100-38V16, QTY 2, SCREWS; 100-38V18, QTY 4, SCREWS
Outcome Attributed to Adverse Event Other;
Patient SexPrefer Not To Disclose
Patient Weight68 KG